# SDR CALA2013090691069

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 50,607 hours, 20,335 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION ON CLIMBOUT PASSING FL280 & AT 310KIAS.  REDUCED A-S & VIBRATION ENDED.  ACCOMPLISHED STEP 1&2 IAW 27-24-00-200 & MM27-34-00-200.  STEP 3 COMPLETE MOVING TO STEP 4 & NEXT STEP IS TO REPLACE LT SIDE INBD ELEV SERVO CONTROL IAW MM.
